| Model Number |
15 |
| Medical Device Problem Codes |
Failure to Power Up (1476); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that the power button on their device was intermittent.In this state defibrillation therapy would be delayed or unavailable if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
The device was not returned for evaluation.However, stryker determined that the likely cause of the reported issue was due to process adhesive on one of the device¿s ac input pcbs.This can trigger the overvoltage protection of the ac power adapter and may result in the device being unable to power on or charge the batteries.
Event or Problem Description